# SDR IPXA2022052382369

- Difficulty date: May 15, 2022
- Submitted: May 23, 2022
- Operation: Air carrier
- Aircraft: N394UP
- Make and model: Boeing 767381
- Aircraft serial: 25136
- Aircraft time: 83,972 hours, 35,463 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin Panel
- Part number: 015T1415186
- Part serial: 000854
- Condition: Debonded
- Location: Lower Surface
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:C16DISBOND DAMAGE WAS FOUND ON LOWER SURFACE OF SKIN PANEL ON R/H WING INBD AFT FLAP NEAR WBL 122REPAIR I.A.W B767-300BCF SRM 57-53-01-2R-1, SRM 51-70-10-2R REPAIR GENERAL, AND SRM 51-70-10-2R-4 REV 43.00.
